| Model Number |
5386 |
| Medical Device Problem Code |
Pacemaker Found in Back-Up Mode (1440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for routine follow-up.Upon interrogation, it was found that the pacemaker was inappropriately in back-up operation.Due to low battery, the pacemaker was explanted and replaced.The patient was stable.
Additional Manufacturer Narrative
The reported event of backup was confirmed.As received the device battery was depleted to end of life (eol) level.Final analysis found the device exceeded the projected longevity and is considered normal depletion.No anomalies were found.